Simple Search:

An evasion game model for duopoly competition


Citation

Eslaminosratabadi, H. and Salimi, M. and Ibragimov, Gafurjan Ismailovich and Amini, M. (2013) An evasion game model for duopoly competition. Pertanika Journal of Social Sciences & Humanities, 21 (3). pp. 1083-1091. ISSN 0128-7702; ESSN: 2231-8534

Abstract / Synopsis

Based on the Bertrand and Cournot economic models, we develop an evasion game model for a duopoly market with two players competing on price and quantity. We show that if the total financial strength of first mover is greater than that of the second mover, and the first mover observes the second mover perfectly, our proposed optimal strategy can be followed by the first mover to remain the market leader ahead of all competition.


Download File

[img]
Preview
PDF
82. An Evasion Game Model for Duopoly Competition.pdf

Download (336kB) | Preview

Additional Metadata

Item Type: Article
Call Number: P92 M3C112
Divisions: Faculty of Science
Institute for Mathematical Research
Publisher: Universiti Putra Malaysia Press
Keywords: Evasion game; Optimal strategy; Duopoly competition; Bertrand and Cournoteconomic models
Depositing User: Mohd Hafiz Che Mahasan
Date Deposited: 02 Dec 2015 09:39
Last Modified: 02 Dec 2015 09:39
URI: http://psasir.upm.edu.my/id/eprint/39769
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item